# SDR SWAA2020011527391

- Difficulty date: January 15, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N8310C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38807
- Aircraft time: 27,014 hours, 11,809 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR BOARD 221CF UPPER SURFACE HAS FIBER DAMAGE / REPAIRED PNL 221CF UPPER SURFACE FIBER DAMAGE; IAW B737-800 SRM 53-00-50-2R-1 REV 68; SRM 53-00-50-2R-0 REV 68 ' 'A63278; A36551
